# SDR 2013FA0000347

- Difficulty date: June 14, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N500CR
- Make and model: Beech B200
- Aircraft serial: BB714
- Aircraft time: 9,371 hours, 7,937 cycles
- Engine: Pwa PT6A41
- Engine time: 9,282 hours, 7,978 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330003
- Part serial: 7455
- Condition: Failed
- Location: Lt Engine Fuel
- Part time: 3,312 hours, 3,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: B, A

## Discrepancy

LEVEL CRUISE ENROUTE AT 25K FEET WHEN THE LT ENGINE LOST POWER.  LT FUEL FLOW DROPPED TO ZERO.  PILOT FEATHERED LT PROP AND FOLLOWED EMERGENCY PROCEDURES.  ATTEMPTS TO RELIGHT FAILED.  DIVERTED.  MX PERSONNEL REPORTED THAT THE LT ENGINE FUEL PUMP SHAFT FAILED.
